| Model Number |
ZA9003 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the intraocular lens (iol) was partially inserted and had to be removed and replaced with a back up lens due to broken haptic.The replacement lens is the same model and diopter.No further information is available.
Additional Manufacturer Narrative
If implanted; give date: n/a (not applicable).Lens was partially inserted and removed/replaced during the same procedure.Section d6(b): if explanted; give date: n/a (not applicable).Lens was removed/replaced during the same procedure.The intraocular lens (iol) has not returned for evaluation.Therefore; failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Product investigation was completed, and the following fields were updated accordingly: section d-9: device available for evaluation: yes.Section d-9: date returned to manufacturer: 15-apr-2022.Section h-3: device evaluated by manufacturer: yes.Device evaluation: the complaint lens was received inside of the original lens case.Visual inspection under magnification revealed that the lens was received cut.One haptic was completely detached, the other haptic had a detached portion.The part of the haptic still attached to the lens was bent.The lens was cleaned, and no further issues were observed.The complaint issue reported could not be confirmed and no product deficiency could be identified.Conclusion: based on the investigation results, there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.